# SDR ACS2004F00000

- Difficulty date: January 20, 2004
- Submitted: February 3, 2004
- Operation: Air carrier
- Aircraft: N402ET
- Make and model: Cessna 402C
- Aircraft serial: 402C0054
- Engine: Cont TSIO520*
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Part number: 57271109
- Condition: Inoperative
- Location: Rt Main Uplock
- Part time: 13,949 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT SELECTED GEAR DOWN AND DID NOT GET AN INDICATION OF THE RT GEAR DOWN AND LOCKED.  AFTER CYCLING THE GEAR SEVERAL TIMES WITHOUT SUCCESS OF A DOWN AND LOCKED LIGHT, PILOT THEN PERFORMED EMERGENCY LANDING GEAR EXTENSION WITH THE BLOW DOWN BOTTLE.  GEAR ON RT STILL DID NOT GIVE A DOWN LIGHT.  AC WAS FORCED TO LAND WITH RT MAIN STILL IN THE WHEEL WELL.  GEAR SWINGS WERE PERFORMED TO FIND THAT ALL SYSTEMS WORKED AS NEEDED WATER WAS PRESENT IN THE HYDR SYS, UPLOCK ACTUATOR.  FLUID WAS TESTED AND FOUND THAT IT WOULD FREEZE.  DETERMINED THAT FLUID IN UPLOCK ACTUATOR HAD FROZEN NOT ALLOWING THE UPLOCK TO RELEASE.  THIS UPLOCK ACTUATOR ON THIS SYS IS A ONE-WAY CYLINDER AND FLUID DOES NOT CIRCULATE.
